# SDR N6WA2012101101

- Difficulty date: October 11, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,022 hours, 16,453 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR "GREEN MARKS MUST ALIGN " PLACARD MISSING.  INSTALLED PLACARD IAW AMM 20-60-04.
